Thanks Judy and Stacie,
You always know the right things to say
You know. I have wondered about my period being the culprit. Or even just my hormones in general. Although, I haven't been able to track a trend. I will definitely be getting all my hormones checked.
The worst part of these symptoms is the overwhelming fatigue and how my limbs feel like they weigh 200 pounds each. I feel like I'm moving, walking, thinking, talking, seeing, doing everything through a vat of honey. My head feels like it's full of gauze. If I knew how to treat this, it wouldn't be a big deal. But going up on the prednisone makes it 100x worse, and going down on it makes it bad too. I'm stuck! I feel like my medications aren't working anymore. I used to be able to recognize the symptoms, do my thing with the prednisone and be back to normal in a day or so. Not now. This is new territory that I've never been in before. I feel totally and completely different.
Has anyone else had their lupus or fibro change so dramatically in such a short period of time? This has only been going on for me the last 4 months or so.
Judy, I'm glad you're seeing your doctor on Wednesday too. I'll pray that your eyes are okay and there is no permanent damage. We'll touch base next Wednesday and see how each other did, okay! Love ya!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus